Alert archive / California / Wind Advisories in 2024

Wind Advisory 28, NWS Eureka, CA

December 12, 2024Del Norte County, Humboldt County, Mendocino County, California

NWS Eureka, CA issued this wind advisory at Dec 12, 2024, 10:47 AM PST for Del Norte County, Humboldt County, Mendocino County, California. It took effect at Dec 13, 2024, 8:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2024, 10:47 AM PST (18:47 UTC)
In effect from
Dec 13, 2024, 8:00 AM PST
Expired
Dec 13, 2024, 10:00 PM PST
In force
14 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 47 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 6.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2024-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2024-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WWUS76 KEKA 121847
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1047 AM PST Thu Dec 12 2024

CAZ101>106-130300-
/O.NEW.KEKA.WI.Y.0028.241213T1600Z-241214T0000Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
1047 AM PST Thu Dec 12 2024

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Up to 60 mph over the highest elevations.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...From 8 AM to 4 PM PST Friday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
7 follow-up statements
084 
WWUS76 KEKA 130129
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
529 PM PST Thu Dec 12 2024

CAZ101>106-130930-
/O.CON.KEKA.WI.Y.0028.241213T1600Z-241214T0000Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Kneeland and Trinidad
529 PM PST Thu Dec 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Up to 60 mph over the highest elevations.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...From 8 AM to 4 PM PST Friday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

EYS
115 
WWUS76 KEKA 130936
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
136 AM PST Fri Dec 13 2024

CAZ101>106-131745-
/O.CON.KEKA.WI.Y.0028.241213T1600Z-241214T0000Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
136 AM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM 
PST THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...From 8 AM this morning to 4 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

MH
561 
WWUS76 KEKA 131055
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
255 AM PST Fri Dec 13 2024

CAZ109-110-112-131900-
/O.EXB.KEKA.WI.Y.0028.241213T1800Z-241214T0600Z/
Mendocino Coast-Northwestern Mendocino Interior-Southwestern
Mendocino Interior-
Including Legget, Laytonville, Boonville, Rockport, Fort Bragg,
Willits, and Point Arena
255 AM PST Fri Dec 13 2024

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS 
EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Western Mendocino.

* WHEN...From 10 AM this morning to 10 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ101>106-131900-
/O.CON.KEKA.WI.Y.0028.241213T1600Z-241214T0000Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
255 AM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM 
PST THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...From 8 AM this morning to 4 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

MH
950 
WWUS76 KEKA 131851
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1051 AM PST Fri Dec 13 2024

CAZ101>106-140000-
/O.CON.KEKA.WI.Y.0028.000000T0000Z-241214T0000Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
1051 AM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Up to 60 mph over the highest elevations.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ109-110-112-140600-
/O.CON.KEKA.WI.Y.0028.000000T0000Z-241214T0600Z/
Mendocino Coast-Northwestern Mendocino Interior-Southwestern
Mendocino Interior-
Including Rockport, Willits, Laytonville, Legget, Point Arena,
Fort Bragg, and Boonville
1051 AM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Western Mendocino.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

MH
937 
WWUS76 KEKA 132327
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
327 PM PST Fri Dec 13 2024

CAZ101>106-140200-
/O.EXT.KEKA.WI.Y.0028.000000T0000Z-241214T0200Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
327 PM PST Fri Dec 13 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. 
  Up to 60 mph over the highest elevations.

* WHERE...Del Norte County, and Humboldt County.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ109-110-112-140600-
/O.CON.KEKA.WI.Y.0028.000000T0000Z-241214T0600Z/
Mendocino Coast-Northwestern Mendocino Interior-Southwestern
Mendocino Interior-
Including Laytonville, Boonville, Fort Bragg, Legget, Rockport,
Willits, and Point Arena
327 PM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Western Mendocino.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

EYS
822 
WWUS76 KEKA 140153
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
553 PM PST Fri Dec 13 2024

CAZ101>106-140300-
/O.EXP.KEKA.WI.Y.0028.000000T0000Z-241214T0200Z/
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-Southern
Humboldt Interior-
Including Trinidad and Kneeland
553 PM PST Fri Dec 13 2024

...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING...

The threat has ended.

$$

CAZ109-110-112-140600-
/O.CON.KEKA.WI.Y.0028.000000T0000Z-241214T0600Z/
Mendocino Coast-Northwestern Mendocino Interior-Southwestern
Mendocino Interior-
Including Boonville, Fort Bragg, Willits, Rockport, Legget,
Laytonville, and Point Arena
553 PM PST Fri Dec 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WHAT...South winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Western Mendocino.

* WHEN...Until 10 PM PST this evening.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

ZVS
534 
WWUS76 KEKA 140546
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
946 PM PST Fri Dec 13 2024

CAZ109-110-112-140700-
/O.EXP.KEKA.WI.Y.0028.000000T0000Z-241214T0600Z/
Mendocino Coast-Northwestern Mendocino Interior-Southwestern
Mendocino Interior-
Including Boonville, Legget, Rockport, Willits, Laytonville,
Point Arena, and Fort Bragg
946 PM PST Fri Dec 13 2024

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

Enhanced winds will continue to decrease for the next several hours 
with some isolated gusts above 45 mph still possible.

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JHW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Dec 12, 4:46 AM PST, 6 hours 1 minute earlier.

Area forecast discussion, Dec 12, 4:46 AM PST, 6 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
446 AM PST Thu Dec 12 2024

.SYNOPSIS...Showers will continue across the area today. The
heavier showers will be in interior Humboldt and Mendocino counties.
Rain is expected to taper off this afternoon. More rain is expected
late tonight through Saturday afternoon. Snow above 3000 to 4000 feet
is expected in Trinity county. Snow levels are expected to be higher
elsewhere. Strong southerly winds are expected on Friday as well.
Sunday is expected to be dry with another round of rain on Monday.
Drier weather is possible Tuesday and Wednesday.

&&

.DISCUSSION...A strong upper level low is dropping south towards
the area this morning. It is starting to weaken and move more
easterly near the Or/Cal border. A area of rain and snow is
moving across the area as of 3am, but this will mainly push out of
the area by sunrise. The winter weather advisory for Trinity
county may need to be cancelled before 10am. The surface low is
gradually filling and is also expected to move onshore near the
border. This system will bring strong winds to the waters today,
but not too much wind is expected to make it on land. This could
change and will need to be watched. On the backside of this low a
strong upper level jet is expected to enhance an area of showers
later this morning and into the afternoon. The focus of these
showers is expected to be in Mendocino and Lake county with
lighter showers farther north this afternoon. Snow levels are
expected to be around 4000 to 4500 feet with these showers. This
could bring some snow to the higher elevations of Mendocino and
Humboldt counties. This evening this rain is expected to come to
an end.

The break is expected to be short lived with the warm front ahead
of the next system bringing light rain to the area after midnight
Friday morning. Moderate rain is expected through the day on
Friday with 6-hourly amounts generally around a half inch and
local amounts up to an inch. Southerly winds are expected to
increase through the day. Gusts of 40 to 50 mph are possible over
the higher terrain. This may need a wind advisory, but at this
point it looks like it will be borderline.

Friday evening and overnight the heavier rain is expected. The
heaviest rain is currently expected to be from 10pm to 4am in
most areas. Many areas are expected to see 1 to 2 inches in this
time frame. This rain is expected to continue through Saturday
afternoon. The ensembles are in good agreement now on high IVT
values, over 750 kg/m/s aimed at southern Humboldt, Mendocino, and
Lake counties. So have issued a flood watch for small stream
flooding. Added coastal Humboldt county as well. The high tides
are expected to exacerbate the small stream flooding Saturday
morning. It is possible some of the rainfall amounts for the
Humboldt coast are overdone if there is more downsloping than
expected. Another challenge to this forecast is the snow. Friday
morning it looks like the snow levels across the area will be
around 3500 to 4000 feet. Several inches of snow is possible at
this elevations before the snow levels rise later in the morning.
This will mainly avoid highway passes aside from highway 3 and 36
in Trinity county. Friday afternoon and overnight warmer air moves
in along with heavier precip rates. This will raise snow levels
in most areas, but may keep them around 3000 feet in northern
Trinity county. So have added a winter weather advisory for
southern Trinity county for the period of lower snow levels. The
winter storms watch remains on track for northern Trinity county,
the main question remaining is how low snow levels will stay
Friday night and Saturday morning.

Rain is expected to come to an end fairly quickly Saturday night
and dry weather is expected on Sunday. There will likely be quite
a bit of valley fog in the morning. Monday another weather system.
Current rainfall amounts are expected to range from a half inch to
1.5 inches. Tuesday there may be a few lingering showers in the
morning, but generally dry weather is expected Tuesday and
Wednesday. MKK

&&

.AVIATION...Southerly winds with multiple cloud layers are present
at all terminals as of this morning. Lingering showers are expected
to cross over runways through the morning before drying out this
afternoon. Winds are forecast to remain gusty along the coastal
terminals today due to a low-level jet sweeping over the area. Late
tonight another pulse of rain is expected with cloud ceilings around
3kft AGL. Brief period of MVFR conditions are expected late tonight
into tomorrow morning due to rain degrading visibility's and
cloud ceilings dropping.

&&

.MARINE...Winds today should build through the morning with Gale
force gusts from the NW following in the wake of the passing cold
front. A "Sting Jet" due to descending air and wind is forecast to
make its way from the outer waters towards the southern inners
boosting wind speeds through the day. Lighter winds are expected
overnight tonight before another round of strong gale force
southerlies enter the waters on Friday morning. Moderate winds
(<20kts) are expected over the weekend before a third frontal passage
and wind speed increase on Monday.

Wind waves will respond quickly to these gales over the waters
creating steep, hazardous conditions. The current NW Swell is
expected to remain steady through the day before boosting back up on
Friday to sea heights near 20ft. The combination of the NW swell and
steep southerly wind waves will create a chaotic sea state as we
enter the weekend. Due to the multiple cold fronts approaching our
waters, it seems that seas will have a hard time settling down until
late next week at the earliest.

&&

.COASTAL FLOODING...High astronomical tides start today with a
high tide of 8.1 feet and continue to build through Saturday
reaching 8.7 feet. Storm surge models now show the north spit
tide gauge reaching right around 9.0 feet this morning. At the
high tide yesterday evening the water levels were 1 foot over
astronomical tides which would put todays water levels around 9.1
feet. Such heights will generate minor flooding in low lying areas
of Humboldt Bay, on beaches, and around King Salmon. Friday
morning the astronomical tides are 8.4 feet. There will be a brief
period of northwest winds which may lower the surge, but southerly
winds Thursday night and this will help increase the surge again.
Current estimates are that it will be around 1 foot again. This
would increase the flooding potential with water levels around 9.4
feet. Southerly winds will persist through Saturday morning
likely creating an even larger surge. This will arrive on top of
an 8.7 foot tide and could make water levels approach 10 feet at
the North Spit. This level would bring widespread flooding around
Humbodlt Bay especially with the heavy rain during the same time
frame. The greatest risk of coastal flooding will be high tide
Saturday morning. King Tide alone will reach 8.7 feet.

Areas outside Humboldt Bay will also see high water levels as
well. Arena Cove and Crescent City are both expecting water levels
above the highest astronomical tide. This will combine with a
strong westerly swell around High Tide. Breaking waves are
currently are expected to be around 18 to 20 feet at high tide.
This will bring the potential for increased beach erosion and
waves to wash across highway 101 near Crescent City and some of
low lying areas of highway 1 on the Mendocino coast. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Coastal Flood Advisory until 11 AM PST this morning for
     CAZ103.

     Coastal Flood Advisory from 7 AM to 11 AM PST Friday for
     CAZ103.

     Flood Watch from Friday afternoon through Saturday
     afternoon for CAZ103-104-106-109>115.

     Winter Weather Advisory until 10 AM PST this morning for
     CAZ107.

     Winter Storm Watch from late tonight through Saturday
     afternoon for CAZ107.

     Winter Weather Advisory from 4 AM to 8 PM PST Friday for
     CAZ108.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Coastal Flood Advisory until 11 AM PST this morning for
     PZZ415.

     Coastal Flood Advisory from 7 AM to 11 AM PST Friday for
     PZZ415.

     Small Craft Advisory until 3 PM PST Friday for PZZ450.

     Small Craft Advisory until 10 AM PST this morning for
     PZZ455.

     Gale Warning from 10 AM this morning to 7 PM PST this
     evening for PZZ455.

     Gale Warning until 3 PM PST this afternoon for PZZ470-475.

     Gale Watch from late tonight through Friday evening for
     PZZ470-475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 10:14 PM PSTCoastal Flood AdvisoryEKAHumboldt15 hr
Dec 12, 1:39 AM PSTWinter Weather AdvisoryEKATrinity42 hr
Dec 12, 3:29 AM PSTFlood WatchEKAHumboldt, Lake, Mendocino58 hr
Dec 12, 6:08 AM PSTCoastal Flood AdvisoryEKAHumboldt5 hr
Dec 12, 10:00 AM PSTRiver Flood WatchEKAMendocino60 hr
Dec 12, 10:03 AM PSTRiver Flood WatchEKAMendocino60 hr
Dec 12, 11:52 AM PSTWinter Storm WarningEKA49 hr
Dec 12, 12:53 PM PSTCoastal Flood WarningEKAHumboldt22 hr
Dec 12, 12:53 PM PSTCoastal Flood AdvisoryEKADel Norte, Mendocino22 hr
Dec 12, 1:27 PM PSTGale WarningEKA34 hr
Dec 12, 1:27 PM PSTHazardous Seas WarningEKA20 hr
Dec 12, 1:43 PM PSTHigh Surf AdvisoryEKADel Norte, Humboldt, Mendocino7 hr

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.